# SDR CALA2025030302531

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N37313
- Make and model: Boeing 737-8
- Aircraft serial: 67568
- Aircraft time: 6,287 hours, 2,240 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENG APPEARS TO HAVE MORE SMOKE THAN NORMAL AFTER ENG SHUT DOWN FOR MORE THAN 30MIN THIS FAULT SYMPTOM OCCURS ON THE GROUND WHEN THE ENGINE IS SHUTDOWN. FUMES, SMOKE, OR OIL DROPS FROM THE CENTER VENT TUBE AFTER ENGINE SHUTDOWN IS A USUAL CONDITION. REF FIM 71-00 TASK 899. SMOKE APPEARED TO BE CONSISTENT WITH THE USUAL AMOUNT OF SMOKE EMINATING AFTER SHUTDOWN.
